# SDR DL75E090711

- Difficulty date: April 18, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 39,056 hours, 13,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1681-1701
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED PERMANENT REPAIR SRM 53-00-01 FIG 101 TO DENT AFT OF L4 DOOR 16IN AFT OF DOOR CUTOUT STA 1681-1701.  ACCOMPLISHED PERMANENT REPAIR ON NON ROUTINE 120354 AT SAA IN SAT DURING HMV VISIT WORKING OFF THE OMI LIST CN U04148254.
